# SDR ABXA040073

- Difficulty date: February 5, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 592440710
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT NR 7 CRACKED FORWARD SIDE OF FORWARD AUX TANK.  REPLACED VERTICAL SUPPORT NR 7 IAW DC-9 SRM 51-30-1.
